Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/20775

Title: The Geometry of Representations of 3-Dimensional Sklyanin Algebras
Authors: De Laet, Kevin
Le Bruyn, Lieven
Issue Date: 2015
Publisher: SPRINGER
Citation: ALGEBRAS AND REPRESENTATION THEORY, 18 (3), p. 761-776
Abstract: The representation scheme rep (n) A of the 3-dimensional Sklyanin algebra A associated to a plane elliptic curve and n-torsion point contains singularities over the augmentation ideal oe"(a). We investigate the semi-stable representations of the noncommutative blow-up algebra B = A aS center dot oe"(a)t aS center dot oe"(a2) t (2) aS center dot aEuro broken vertical bar to obtain a partial resolution of the central singularity such that the remaining singularities in the exceptional fiber determine an elliptic curve and are all of type a", x a",(2)/a"currency sign (n) .
Notes: [De Laet, Kevin] Hasselt Univ Agoralaan, Math & Stat, B-3590 Diepenbeek, Belgium. [Le Bruyn, Lieven] Univ Antwerp, Dept Math, B-2020 Antwerp, Belgium.
URI: http://hdl.handle.net/1942/20775
DOI: 10.1007/s10468-014-9515-6
ISI #: 000356541100008
ISSN: 1386-923X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version1.81 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.